Thursday, January 7, 2010

Rheumatology Visit, Please Pray For Me


How wonderful it is to have people that will lift you up and pray with and for you. As most of you know, I had back surgery this past summer and I have Fibrolyalgia.
I also have 3 doctors that seem to work against each other instead of together at times and or blame each other for my problem. I am used to it, though I don't like it.
I went to see my Rheumatologist today and talked to him about my concerns with my memory lately, my agitation at times, inability to speak or concentrate. He is very concerned, but states that the medications I am on should not be causing me these side effects, so as of today, he is taking me off both my medications to see if things improved.
Funny, after looking up the side effects on one of my medications, it seems that almost everything I am going through is directly related to one of my medications. So, I will stop taking both and see what happens.
In the meantime, I am asking you to say a prayer for me that I will not have excess pain, spasms or other side effects from coming off my medications so quickly!

3 comments:

Niki :-) said...

could you qualify for disability under social security since you have that chronic pain??? I feel awful for what you are going through. It's worth a try! Seriously. It's a phone call application.

Tina said...

I know what it is like to live with a Chronic illness. I have crohns disease and after being treated with large doses of steroids for over 15 years I now have steroid induced Glaucoma. I was just given a mobility cane yesterday. The good news is I am now off the steroids and my Crohns Disease is under control.

Melinda Cornish said...

if one of the medications is causing the side effects, why were you taken off both.......if they are opiates and you just quit, that can give you horrific body pains, probably on top of the pain you already have....you need to see a dr that can address this...you know you have my prayers as always!